HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Heart Disorders (http://www.healthboards.com/boards/heart-disorders/)
-   -   Cardizem & swollen feet (http://www.healthboards.com/boards/heart-disorders/872865-cardizem-swollen-feet.html)

oldmt 10-09-2011 11:40 AM

Cardizem & swollen feet
 
I was on Norvasc once and my right foot was extremely swollen. My Cardiac Surgeon just said, " i will go down in time." Well great how am I suppose to get my shoes on in mean time. Well he was right it did stop in time but it was a while.
Now they have put me on Cardizem 180mg, 1 in AM & 1 in PM and my feet are swelling. I have been on 180mg once a day for about two wkis. but have very erratic B/P and was already on Cozaar 100mg once a day.I took a Lasix yesterday, which did not help much. So I don't know if it is the increase in Cardizem or what.
I drank tea yesterday also to help with diuretic. Will cut way back on salt. Can't use the fake salt because of the potassium in the Cozaar.
Good Luck.:)

rosier 10-10-2011 08:35 AM

Re: Cardizem & swollen feet
 
That is a good step, cutting back on the sodium. I have to do the same thing also. Of course, on different med, still have been experiencing swelling in my left foot. Get back with us and let us know how you are doing. Cutting back it is not easy, but doable. hugs for today.

oldmt 10-10-2011 09:12 AM

Re: Cardizem & swollen feet
 
I did cut back on salt, have probably used too much lately. I also took a Lasix for diuertic. Last night I did not have to take the second Cardizem because B/P was too low. dieuretics do that to me. Today swelling is much improved. I did too much day before yesterday also. Will just have to behave myself for a while. Hard to do. Thanks for hugs.:wave:


All times are GMT -7. The time now is 07:13 PM.